# SDR 2005UALA00360

- Difficulty date: April 15, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 41,044 hours, 15,079 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO THE LOSS OF APU OIL QUANTITY.  OIL LEAK CONFIRMED IN TEST CELL AT 12:00 WHEN GEARBOX PRESSURIZED (SIMULATES APU OPERATION IN ALTITUDE).  STAT-O-SEALS AT THE 12:00 POSITION, BETWEEN THE GEARBOX AND DRIVEN COMPRESSOR WERE LEAKING IN THE THE BLEED AIR DUCT.  REBUILT COMPRESSOR MODULE AND ALL SHIMMING CORRECTED.  THREE WASHERS INDICATE LIMITED SEAL DEFORMATION.  TEST CELL LEAK CHECK AND BUILD PROCEDURES ARE BEING CHANGED TO ADD A LEAK CHECK WITH GEARBOX PRESSURIZED AT IDLE CONDITIONS, AND A LEAD CHECK ON THE BOLT TORQUES.
